Página Inicial CNEA Laboratorio TANDAR Página Inicial TANDAR Historia del acelerador TANDAR Web interno Web mail
Inicio » Actividades I+D > Publicaciones 2006 > On the spacing distribution of the Riema...
artículo con referato
"On the spacing distribution of the Riemann zeros: corrections to the asymptotic result"
E. Bogomolny, O. Bohigas, P. Leboeuf and A.G. Monastra
J. Phys. A: Math. Theor. 39(34) (2006) 10743-10754
It has been conjectured that statistical properties of zeros of the Riemann zeta function near z = 1/2 + iE tend, as E , to the distribution of eigenvalues of large random matrices from the unitary ensemble. At finite E, numerical results show that the nearest-neighbour spacing distribution presents deviations with respect to the conjectured asymptotic form. We give here arguments indicating that to leading order these deviations are the same as those of unitary random matrices of finite dimension N_{\rm eff}=\ln(E/2\pi)/\sqrt{12\beta}, where β = 1.57314… is a well-defined arithmetic constant.
Av. Gral Paz y Constituyentes, San Martín, Pcia. de Buenos Aires, Argentina
Tel: (54-11) 6772-7007 - Fax: (54-11) 6772-7121